# SDR IPXA2015072091339

- Difficulty date: July 20, 2015
- Submitted: July 22, 2015
- Operation: Air carrier
- Aircraft: N122UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0807
- Aircraft time: 16,625 hours, 10,475 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Part serial: MULTIPLE
- Condition: Burned
- Location: Rt Wheel Well
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT WHEEL WELL CEILING FOUND EVIDENCE OF BURNED WIRES AT FRAME 51, BS 2840.  WIRES DAMAGED WING TO TRANSITION AREAS FOR LANDING GEAR EXT AND RETRACTION SYS 1 WIRE 3231-0092, 3231-0093, 3231-0094, 3231-0095, WDM 32-31-01.  REPAIRED WIRES 3231-0092, 3231-0093, 3231-0094, 3231-0095, WDM 32-31-01, W/REF TO ESPM 20-43-11 FOR THE LANDING GEAR EXT RETRACTION SYS 1.  OPS CHECKED LANDING GEAR SELECTOR VALVE.  CK GOOD W/REF TO MM32-31-12-0501.  REF LP'S 724989 THRU 724995.
